# SDR ASAA0956578

- Difficulty date: September 8, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 12,308 hours, 3,520 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8743
- Condition: Faulty
- Location: Lt Ac Pack
- Part time: 12,308 hours, 3,520 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER RECALL RESET WITH MASTER CAUTION LIGHT EXTINGUISHED.  ACCOMP PACK/ZONE TEMP CONT BITE CHECK RECORDED TCV FAULT LT PACK.  REMOVED & REPLACED LT PACK TCV LEAK & OPS NORMAL REF M/M 21 51 10.  ALL FAULTS CLEARED BITE CHECK GOOD REF M/M 21 61 00.  VLV P/N VERIFIED EFFECTIVE REF IPC 21 51 10 03 ITEM 090.
